Academic Journals Database
Disseminating quality controlled scientific knowledge

Portfolio Optimization without the Self-Financing Assumption

ADD TO MY LIST
 
Author(s): Moawia Alghalith

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 03;
Start page: 81;
Date: 2011;
Original page

Keywords: Portfolio | Investment | Stochastic | Viscosity Solutions | Self Financing

ABSTRACT
In this paper, we relax the assumption of a self-financing strategy in the dynamic investment models. In so doing we provide smooth solutions and constrained viscosity solutions.
Why do you need a reservation system?      Affiliate Program